# SDR UPS96220150

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  STA 480 AT LBL 8, FLOORBEAM UPPER FORWARD.  FLANGE UNDERSIDE HAS INTERGRANULAR CORROSION.  REMOVED DAMAGED SECTION OF FLOOR BEAM AND NEW SECTION AT STA 480, LBL 12 TO RBL 68 IAW SRM 53-10-8, FIGURE 5.
